# SDR WTAA950265

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 784
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch Wire
- Part number: 9005EN38
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SFO - RIGHT MAIN LANDING GEAR INTRANSIT LIGHT FAILS TO ILLUMINATE DURING GEAR RETRACTION.  MAINTENANCE REPAIRED BROKEN WIRE AT RIGHT MAIN LANDING GEAR UPLOCK SWITCH MICROSWITCH, P/N 9005EN38.  LANDING GEAR POSITION INDICATION OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
